Items where Author is "Unni, K. R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Unni, K. R. and Puttamadaiah, C. (1986) On joint numerical ranges and joint normaloids in a C\ast-algebra. Tsukuba J. Math., 10 (1). pp. 111-116.

Unni, K. R. and Puttamadaiah, C. (1985) Some remarks on strictly convex semi-inner-product spaces. Bull. Calcutta Math. Soc., 77 (5). pp. 261-265.

This list was generated on Tue Jul 17 03:30:52 2018 IST.